MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (serial #(b)(4) displayed fault code 16 (timeout moving to take-up position) error message was confirmed during the initial functional testing and archive data review.The probable root cause for the reported complaint was corrosion on the brake housing area of the drivetrain motor.Per archive, the customer did not perform frequent daily checks.This type of corrosive damage is indicative of infrequent daily checks, as a result of user mishandling.No physical damage was observed on the autopulse platform during visual inspection.During archive data review, multiple fault code 16 were recorded, thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to fault code 16 error message displayed during take-up; thus, confirming the reported complaint.To remedy this issue, the brake assembly was cleaned using ipa (isopropyl alcohol).The brake gap inspection was performed and verified the brake gap was within the specification.Following service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The return autopulse platform passed all functional testing.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint for autopulse with serial number (b)(4).
 
Event or Problem Description
Customer reported that the autopulse platform (serial #(b)(4) displayed fault code 16 (timeout moving to take-up position) error message.No further information was provided.Patient use information was requested but no additional information was provided, therefore patient use is unknown.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10525657
Report Number3010617000-2020-00866
Device Sequence Number3203954
Product Code DRM
UDI-Device Identifier00849111001151
UDI-Public00849111001151
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1